# SDR HALA2011010200003

- Difficulty date: January 2, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 31,363 hours, 5,886 cycles
- Engine: Pwa PW4060
- Engine time: 32,061 hours, 5,985 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Filter
- Condition: Warning Light
- Location: Fuel Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - LT ENG FUEL FILTER DISPLAYED AFTER ROTATION FOR 2 MINUTES.   R & R LT ENGINE FUEL PUMP FILTER IAW AMM 73-11-02.   OPS & LEAK CHECK GOOD.
